# SDR GTIA030946

- Difficulty date: October 25, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT DOOR STRINGER 28R JAMB BEAM CORRODED AT DOOR OPENING.  (M)
